# SDR MALA000637

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Condition: Frayed
- Location: Dc Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER T/O LEFT DC GENERATOR SHOWED LOW VOLTAGE.  MAINTENANCE FOUND CONNECTOR AT TERMINAL D ON DC GEN FRAYED.  REPLACED CONNECTOR, OPS CHECK GOOD.
